Product Spotlight: Advil Dual-Action

Advil Dual-Action combines two ingredients, 250mg of Acetaminophen and 125mg of Ibuprofen into a single convenient pill. It can be good option for patients who have pain and are not treating it with prescription medications. It should always be taken with food to prevent stomach problems and can interact with some medications that are used to prevent blood clots. Ask one of our pharmacists for more information.

Leave a reply